Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 37, NWS Fort Worth, TX

July 17, 2014Bosque County, Hamilton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 17, 2014, 9:51 AM CDT for Bosque County, Hamilton County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2014, 9:51 AM CDT (14:51 UTC)
Expired
Jul 17, 2014, 11:45 AM CDT
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WGUS54 KFWD 171451
FFWFWD
TXC035-193-171645-
/O.NEW.KFWD.FF.W.0037.140717T1451Z-140717T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT THU JUL 17 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS
  NORTHERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1145 AM CDT

* AT 949 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR 7 
MILES NORTH OF HAMILTON...MOVING EAST AT 5 MPH. RADAR ESTIMATES OVER 
4 INCHES OF RAIN HAS ALREADY FALLEN OVER THE WARNED AREA...AND 
ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 1145 
AM CDT. THE PRIMARY AREA OF FLOODING CONCERN EXISTS ALONG HIGHWAY 
281 FROM HICO TO HAMILTON. NEVER ATTEMPT TO CROSS WATER COVERED 
ROADWAYS!

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...HICO...CRANFILLS GAP AND IREDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3180 9824 3184 9816 3192 9820 3210 9784
      3170 9763 3171 9770 3170 9772 3168 9826

$$


CAVANAUGH
1 follow-up statement
879 
WGUS74 KFWD 171635
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT THU JUL 17 2014

TXC035-193-171645-
/O.CAN.KFWD.FF.W.0037.000000T0000Z-140717T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-BOSQUE TX-
1135 AM CDT THU JUL 17 2014

...THE FLASH FLOOD WARNING FOR WESTERN BOSQUE AND NORTHERN HAMILTON
COUNTIES IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3180 9824 3184 9816 3192 9820 3210 9784
      3170 9763 3171 9770 3170 9772 3168 9826

$$





CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 6:57 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 17, 6:57 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
657 AM CDT THU JUL 17 2014

.AVIATION...
PRIMARY CHALLENGE FOR THE AVIATION FORECAST CONTINUES TO BE THE
TIMING AND COVERAGE OF CONVECTIVE ACTIVITY.

SLOW MOVING CONVECTIVE CLUSTERS WERE CURRENTLY LOCATED JUST NORTH
OF THE DFW METROPLEX AND ALSO ABOUT 50 NM WEST OF THE DFW
METROPLEX. THE ACTIVITY CURRENTLY ACROSS WISE AND DENTON COUNTIES
WAS BEGINNING TO SPREAD SOUTH INTO DALLAS AND TARRANT COUNTIES AS
A COOL OUTFLOW FOSTERS NEW DEVELOPMENT. THE ACTIVITY FARTHER TO
THE WEST WAS ASSOCIATED WITH MODERATELY STRONG LARGE SCALE FORCING
FOR ASCENT AHEAD OF THE SOUTHEAST COLORADO SHORTWAVE. CELL MOTION
OF ALL OF THIS ACTIVITY WAS GENERALLY TO THE EAST AT 10 KTS.

RELATIVELY STRONG LOW LEVEL WARM ADVECTION NEAR THE LOW LEVEL JET
HAS ALSO RESULTED IN A SLOW-MOVING CLUSTER OF CONVECTION LOCATED
40 NM WEST OF KACT...SPREADING SLOWLY TO THE EAST AT 10 KTS.

THE BOTTOM LINE FOR THE METROPLEX TAF SITES WILL BE OCCASIONAL
THUNDERSTORMS BEGINNING IN THE NEXT HOUR AND PERSISTING THROUGH
ABOUT MIDDAY. FOR KACT...EXPECT AN ONSET OF SHOWERS AND
THUNDERSTORMS AROUND 14Z /9 AM CDT/...WITH AN EXPECTED DURATION OF
4-5 HOURS. FOR ALL SITES...EXPECT A LATE MORNING TO EARLY
AFTERNOON DIMINISHING TREND BEFORE REDEVELOPMENT BY MID TO LATE
AFTERNOON.

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE INTO
TONIGHT AS THE SHORTWAVE MOVES CLOSER AND A COLD FRONT ADVANCES
INTO THE AREA. EXPECT MVFR OR IFR CONDITIONS AND OCCASIONAL
SHOWERS OR THUNDERSTORMS FROM MIDNIGHT TONIGHT THROUGH EARLY
FRIDAY MORNING.

09

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT THU JUL 17 2014/
THE HEAVY RAIN EVENT IS ALREADY STARTING TO UNFOLD WITHIN THE AREA
WHERE THE FLASH FLOOD WATCH IS IN EFFECT. SHOWERS AND
THUNDERSTORMS HAVE BEEN FAIRLY PERSISTENT AND SLOW MOVING OR
NEARLY STATIONARY ACROSS MONTAGUE...WISE...COOKE...DENTON...AND
COLLIN COUNTIES THIS MORNING. ELSEWHERE...ISOLATED TO SCATTERED
SHOWERS AND STORMS HAVE OCCURRED THROUGHOUT THE NIGHT. NO CHANGES
WERE MADE TO THE FLASH FLOOD WATCH WHICH WILL BEGIN AT 7 AM THIS
MORNING ALONG AND NORTH OF A LINE FROM JACKSBORO...TO
WEATHERFORD...TO CANTON. DEPENDING ON RAIN TRENDS THROUGH THE
DAY...IT IS POSSIBLE THE WATCH MAY HAVE TO BE EXPANDED WEST BUT
STILL FEEL THE GREATEST THREAT IS WITHIN THE CURRENT WATCH AREA.

AN UPPER LEVEL SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY THIS
MORNING MOVING SOUTH THROUGH COLORADO. THIS SHORTWAVE WILL PROVIDE
THE MAIN LIFT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION OVER THE NEXT 36 HOURS. THERE WILL LIKELY BE
SEVERAL ROUNDS OR PERIODS OF SHOWERS AND STORMS THIS MORNING THROUGH
FRIDAY MORNING. WE ANTICIPATE ONE OR TWO PERIODS OF CONVECTION
TODAY...ONE IN THE MORNING WITH ANOTHER ROUND OF CONVECTION LIKELY
THIS AFTERNOON. THE CONVECTION THIS AFTERNOON COULD BE MORE
WIDESPREAD AND WILL LIKELY BE FOCUSED ALONG BOUNDARIES THAT ARE
LEFT OVER FROM THE MORNING CONVECTION. FORECAST SOUNDINGS FOR
TODAY SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. PWATS
ARE WELL ABOVE NORMAL WILL VALUES REACHING 2 INCHES IN PARTS OF
THE REGION. SEVERE WEATHER AND HEAVY RAINFALL WILL BE THREATS
THROUGHOUT THE DAY. THE GREATEST POTENTIAL FOR HEAVY RAINFALL WILL
BE IN THE WATCH AREA WHERE RAINFALL COVERAGE IS EXPECTED TO BE THE
HIGHEST. SEVERE WEATHER THREATS ACROSS THE ENTIRE REGION WILL BE HAIL
AND DAMAGING WINDS.

THE UPPER LEVEL SHORTWAVE WILL MOVE INTO OKLAHOMA LATER TODAY AND
ANOTHER ROUND OF CONVECTION /MCS/ WILL DEVELOP ALONG A FRONT
MOVING INTO THE REGION TONIGHT. NEARLY ALL OF THE REGION IS
EXPECTED TO SEE RAIN WITH THIS ROUND OF STORMS AND HEAVY RAINFALL
WILL CONTINUE TO BE A THREAT. SEVERE STORMS COULD ALSO OCCUR IN
THE OVERNIGHT HOURS WITH DAMAGING WINDS AND HAIL THE MAIN THREATS.
THE FRONT WILL STALL ACROSS THE REGION ON FRIDAY. EVEN THOUGH THE
MAIN SHORTWAVE WILL BE IN ARKANSAS BY TOMORROW AFTERNOON...THE
UPPER LEVEL TROUGH WILL STILL BE MOVING ACROSS THE REGION AND WE
WILL LIKELY SEE NEW DEVELOPMENT ALONG AND SOUTH OF THE FRONT
FRIDAY AFTERNOON. HAVE INCREASED POPS ACROSS ROUGHLY THE SOUTHERN
HALF OF THE REGION FOR FRIDAY AFTERNOON. INSTABILITY WILL BE MUCH
WEAKER FRIDAY AFTERNOON AS THE ATMOSPHERE WILL LIKELY BE WORKED
OVER BUT CANNOT RULE OUT A SEVERE STORM OR TWO.

RAINFALL TOTALS WITH THIS EVENT WILL RANGE FROM 2-5 INCHES WITH
LOCALLY HIGHER AMOUNTS IN THE WATCH AREA...TO 1-2+ INCHES
ELSEWHERE. HAVE INCREASED POPS TO 80-100 PERCENT ACROSS THE REGION
THROUGH FRIDAY MORNING AS CONFIDENCE IS HIGH IN THE RAINFALL
POTENTIAL AND COVERAGE OVER THE NEXT 24-30 HOURS.

THE UPPER LEVEL RIDGE WILL START TO BUILD INTO THE REGION ON
SATURDAY AND TEMPERATURES WILL BEGIN A WARMING TREND AT THAT TIME.
THE RIDGE WILL BE SLOWER TO BUILD INTO THE EASTERN COUNTIES AND
WILL KEEP LOW POPS FOR ISOLATED SHOWERS/STORMS OVER THE EASTERN
AND SOUTHEASTERN COUNTIES ON SATURDAY. AFTER THAT...FORECAST
SOUNDINGS INDICATE INCREASING SUBSIDENCE OVER THE EASTERN HALF OF
THE REGION AND WILL KEEP THE FORECAST DRY SUNDAY AND MONDAY. BY
TUESDAY...THE MODELS INDICATE A DISTURBANCE MOVING ACROSS THE
EASTERN PERIPHERY OF THE RIDGE...POSSIBLY BRINGING ISOLATED TO
SCATTERED SHOWERS/STORMS BACK TO THE REGION. THE MODELS THEN WEAKEN
THE INFLUENCE OF THE RIDGE OVER NORTH AND CENTRAL TEXAS AS AN
UPPER LEVEL LOW CUTS OFF FROM THE MAIN FLOW TO OUR EAST. THERE ARE
SEVERAL DISCREPANCIES AMONG THE MODELS STARTING MIDWEEK BUT WILL
CARRY LOW POPS THROUGH THE END OF THE FORECAST. WILL KEEP TEMPERATURES
FAIRLY CLOSE TO MOS GUIDANCE AND BELOW 100 DEGREES FOR THE MOST
PART.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  71  85  72  92 / 100 100  50  10  10
WACO, TX              86  73  86  72  92 /  70 100  60  20  10
PARIS, TX             74  67  79  68  87 / 100 100  60  10  20
DENTON, TX            80  70  84  68  91 / 100 100  40  10  10
MCKINNEY, TX          80  70  83  69  90 / 100 100  50  10  10
DALLAS, TX            82  72  85  73  92 / 100 100  50  10  10
TERRELL, TX           82  72  84  74  91 /  90 100  60  10  10
CORSICANA, TX         86  72  84  72  90 /  80 100  60  20  10
TEMPLE, TX            86  73  86  72  92 /  60  80  60  20  10
MINERAL WELLS, TX     82  69  84  70  92 /  90  90  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ091>095-
101>107-117>123.

&&

09/
Hazardous weather outlook, Jul 17, 3:42 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT THU JUL 17 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 AM CDT THU JUL 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NUMEROUS THUNDERSTORMS ARE FORECAST TO AFFECT NORTH AND CENTRAL
TEXAS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WIND AND LARGE HAIL WILL BE POSSIBLE...MAINLY THIS
AFTERNOON AND EARLY THIS EVENING. LOCALLY HEAVY RAIN MAY RESULT IN
FLASH FLOODING...ESPECIALLY ACROSS NORTHERN PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO POSE A
FLASH FLOOD THREAT IN SOME AREAS ON FRIDAY. THUNDERSTORM CHANCES
WILL CONTINUE IN THE EASTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT
INTO SATURDAY.

AFTER A DRY PERIOD SATURDAY NIGHT THROUGH MONDAY NIGHT...WIDELY
SCATTERED THUNDERSTORMS RETURN TO THE FORECAST TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND
THIS EVENING...MAINLY IN AREAS SOUTH OF INTERSTATE 20.

In the hours before

Local storm report, Jul 17, 4:28 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     HEAVY RAIN       4 NE ALVORD             33.41N  97.63W
07/17/2014  M4.34 INCH       WISE               TX   OTHER FEDERAL

            THREE HOUR RAINFALL ENDING AT 415 AM WAS 4.34 INCHES
Special weather statement, Jul 17, 4:55 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CDT THU JUL 17 2014

TXZ103-171030-
DENTON TX-
455 AM CDT THU JUL 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DENTON COUNTY

AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SANGER TO 12 MILES SOUTHWEST OF DENTON...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE DENTON AND KRUM.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3336 9696 3312 9716 3313 9737 3332 9724
TIME...MOT...LOC 0955Z 254DEG 9KT 3330 9719 3314 9731
Local storm report, Jul 17, 5:23 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
07/17/2014                   COOKE              TX   LAW ENFORCEMENT

            SIGNIFICANT FLOODING WAS ONGOING NEAR VALLEY VIEW.
Local storm report, Jul 17, 5:35 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     FLASH FLOOD      2 N SANGER              33.40N  97.18W
07/17/2014                   DENTON             TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED AROUND AND NORTH OF THE SANGER
            AREA. HIGH WATER BEING REPORTED
Local storm report, Jul 17, 7:15 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
07/17/2014                   COOKE              TX   LAW ENFORCEMENT

            I35 N AND S CLOSED FROM MILE MARKER 491 TO DENTON COUNTY
            LINE. WATER RESCUES ARE ONGOING.
Local storm report, Jul 17, 7:44 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HEAVY RAIN       4 S VALLEY VIEW         33.42N  97.17W
07/17/2014  M10.78 INCH      DENTON             TX   OTHER FEDERAL

            STORM TOTAL RAINFALL THRU 6:30 AM.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:04 PM CDTSpecial Weather StatementFWDEastland26 min
Jul 16, 7:22 PM CDTSevere Thunderstorm WarningFWDEastland38 min
Jul 16, 7:48 PM CDTSpecial Weather StatementFWDTarrant27 min
Jul 17, 12:31 AM CDTAreal Flood AdvisoryFWDCooke119 min
Jul 17, 1:48 AM CDTAreal Flood AdvisoryFWDDenton117 min
Jul 17, 2:51 AM CDTAreal Flood AdvisoryFWDMontague, Wise3 hr
Jul 17, 3:04 AM CDTFlash Flood WarningFWDCooke, Denton3 hr
Jul 17, 3:34 AM CDTFlash Flood WarningFWDWise116 min
Jul 17, 4:55 AM CDTSpecial Weather StatementFWDDenton35 min
Jul 17, 5:26 AM CDTFlash Flood WarningFWDDenton, Wise5 hr
Jul 17, 5:59 AM CDTFlash Flood WarningFWDCooke5 hr
Jul 17, 6:18 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar117 min
Jul 17, 6:52 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
Jul 17, 7:35 AM CDTRiver Flood WarningFWDDenton18 hr
Jul 17, 8:38 AM CDTRiver Flood WarningFWDDenton31 hr
Jul 17, 9:21 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton114 min
Jul 17, 10:18 AM CDTFlash Flood WarningFWDCooke, Denton, Wise117 min
Jul 17, 10:22 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant113 min
Jul 17, 12:09 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant2 hr
Jul 17, 12:42 PM CDTRiver Flood WarningFWDWise48 hr
Jul 17, 2:31 PM CDTRiver Flood WarningFWDWise4 days
Jul 17, 3:13 PM CDTSpecial Weather StatementFWDFreestone32 min
Jul 17, 4:00 PM CDTSpecial Weather StatementFWDLeon30 min
Jul 17, 4:32 PM CDTAreal Flood AdvisoryFWDLeon118 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.